# SDR AALA202108238823

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 34,458 hours, 14,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PROXIMITY SWITCH ELECTRONIC UNIT (PSEU) LIGHT ILLUMINATED ON TAKEOFF AT APPROXIMATELY 50% N1. REJECTED TAKEOFF BELOW 45 KNOTS. MAINTENANCE FOUND FAULT MESSAGE 32-62011. (LANDING WARNING INHIBIT FLIGHT). PERFORMED FIM 32-61-00. FAULT CORRECTED.
